# SDR UIEA200015

- Difficulty date: January 28, 2009
- Submitted: January 30, 2009
- Operation: Air carrier
- Aircraft: N418MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32840
- Aircraft time: 27,333 hours, 4,053 cycles
- System (JASC): 3150 · Central Warning
- Part: Circuit Card
- Part number: 28ST003520228ST0
- Part serial: D04667D03865
- Condition: Multiple Fail
- Location: Zone 100
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ACFT DIVERTED. STATUS MESSAGE POWER SUPPLY.  MULITIPLE CORRELATED MESSAGES DISPLAYED.   REPLACED POWER SUPPLY "A" CARD AND SYSTEM OPERATED NORMAL.  POWER SUPPLY "B"  CARD REPLACED AND OPERATES NORMAL.
